... and causes extreme pain in my stomach... im not constipated, i just have been vomiting... I've never felt so much pain
Do you have diarrhea? How long have you been vomiting and what color is it? There are 2 otc meds that might help you until you can see your Dr Monday. Simethicone for gas and emetrol for nausea. Try drinking something like gatorade, but only An ounce every half hour and nibble on saltines or pretzels. If you can answer my questions.I'll try to help more. Oh forgot one, where is the stomach pain? What part of your abdomen.
Perhaps we could start with why are you Vomiting and are you able to keep down at least a tablespoon every 30 minutes? Try a popsicle and fluids that are not carbonated
I am a little concerned about the severity of this pain... Perhaps it would be best to do an ER visit to rule out major problems. If you have a fever... GO
I really hope that at this point you have already sought medical help as this is not a side effect one would expect to see with this med unless there is something else wrong.
Are you taking any other medications?
The yellow in your vomit suggests that this is bile and you are either having a bad reaction to the drug or there is something else wrong.
Please seek medical attention if you have not already done so.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2012 • 2 answers
Posted 21 Sep 2013 • 2 answers
I've had abdominal pains for a week. With stomach pains all around. I had a Ct scan and my lymph in?
Posted 18 Apr 2014 • 2 answers
Posted 23 Apr 2016 • 1 answer
Posted 18 Aug 2016 • 0 answers